Research ArticleOpen accessInverse Correlations for Multiple Time Series and Gaussian Random Fields and Measures of Their Linear DeterminismR.J. Bhansali, L. IppolitiJournal of Mathematics and Statistics, Vol. 1, Issue 4 · 31 Dec 2005 · 6,428 accessesView PDFCite
Author
1 article in our journalsL. Ippoliti
Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.